# SDR SWAA2024080922660

- Difficulty date: August 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 51,635 hours, 27,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Birt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR CLIP REQUIRES NEW FASTENER.<[01] INSTALLED MISSING FASTENER ON FWD SERVICE DOOR GIRT BAR CLIP REF: SIP.
